# SDR REXA2019123071832

- Difficulty date: December 17, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670391513
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LT, CENTER, AND RH SUPPORT ANGLE AT THE AFT WING-TO-FUSELAGE FAIRING, BS 847.  THE SUPPORT ANGLE WAS REPLACED IAW SRM 51-42-13-001-001-A01.
